# SDR YENA2024013000180

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REAMING OF AFT LUG BORE AT RH ENGINE PYLON INBD SPAR, CRACK WAS FOUND AND SPAR MUST BE REPLACED; REF TOMX WO# 2452 NR# 00431 RH ENGINE PYLON INBD SPAR WAS REPLACED PER SRM 51--43-03, SRM 51-43-04, & EMB ANNEX A RH & LH PYLON - INBOARD & OUTBOARD UPPER SPAR REPLACEMENT PROCEDURE.
